MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER

SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Model Number 104208-600
Medical Device Problem Codes Imprecision (1307); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Senseonics was made aware of an incident where the user reported going to the hospital due to a possible diabetic ketoacidosis (dka) event.According to the user, the elevated glucose levels may have been related to a bad pump site or possible food poisoning.The user stated that all supplies were changed, including fresh insulin, infusion site, and tubing.The user reported blood glucose levels above 250 mg/dl since approximately 1:30 am on (b)(6) 2025.Per laboratory results shared by the user, bg was 324 mg/dl, while the eversense system showed an sg of 255 mg/dl.The user later provided an update indicating that the event was not dka.The user reported that she was discharged and received fluids, and that sg and bg values were within 5 mg/dl of each other.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
The user reported an emergency department visit that occurred on december 9, 2025, at approximately 1:30 am while using the system with a twist pump.The user stated that their blood glucose began running high (approximately 250 mg/dl or higher); they developed ketones up to 2.7, and experienced vomiting.The user also reported receiving a "no delivery" alarm after changing the infusion set and cartridge and did not perform a fingerstick measurement until arrival at the emergency department.In the emergency department, the user received iv fluids only and no additional insulin.The user did not meet the criteria for diabetic ketoacidosis and was discharged home.The following example was provided by the user on (b)(6) 2025, bg 324 mg/dl and sg 255 mg/dl.Review of the data management system (dms) confirmed that on (b)(6) 2025, at 6:58 am the user's sg was 250 mg/dl, and at 7:00 am the user entered a bg of 324 mg/dl.A review of alert history showed the user received high glucose alerts approximately every 30 minutes between 2:13 am and 9:55 am, and review of glucose data showed sg trending upward between approximately 1:18 am and 2:53 am.In an associated case of sensor inaccuracy, a review of in vivo data indicated that most observed differences were potentially due to inherent lag in the sensing technology of the sensor.Review of in vivo raw sensor data did not identify anomalies that would impact accuracy around the reported timeframe.The user later spoke with senseonics' chief medical officer and acknowledged that the observed differences were consistent with lag, and that overall system performance was within expectations.B4.Date of this report 23 jan 2026.D1 and d2a suspect medical device updated.D4.Additional device information updated.G3.Date received by the manufacturer? 23 jan 2026.H3.Device evaluated by manufacturer?yes.H6.Health effect - clinical code updated to 1905.H6.Health effect -impact code updated to 4614.H6.Medical device problem code updated to 1307.H6.Component code updated to 3141.H6.Type of investigation updated to 4121.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 22.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key24016836
Report Number3009862700-2026-00050
Device Sequence Number18787594
Product Code SBA
UDI-Device Identifier00817491024237
UDI-Public00817491024237
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/01/2026
Device Model Number104208-600
Device Catalogue NumberFG-4000-01-001
Device Lot Number01F239S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown